# SDR SWIA2020010947587

- Difficulty date: November 19, 2019
- Submitted: January 9, 2020
- Operation: Air carrier
- Aircraft: N875AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7559
- Aircraft time: 37,342 hours, 36,305 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Bs 559-570
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO SEAT TRACK AT LBL9, FS559+112 - FS570.00 HAS CORROSION (C-CHECK) RO 01/07/2020  CARGO SEAT TRACK AT LBL9, FS559+112 - FS570.00 FOUND TO BE OUT OF LIMITS REF CRJ200 SRM. INSTALLED NEW SEAT TRACK PER BOMBARDIER REO. ALL STEPS COMPLIED WITH. SEE CONTINUE CARD FOR DETAILS.
